\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the eventual stability of asymptotically autonomous systems with constraints

  • * Corresponding author: Desheng Li

    * Corresponding author: Desheng Li 
Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we first give a criterion on stability of equilibrium solutions for autonomous systems with constraints. Then we discuss the relationship between asymptotic behaviors of an asymptotically autonomous system with constraint and its limit system. Finally as an example, we revisit an extreme ideology model proposed in the literature and give a more detailed description on the dynamics of the system.

    Mathematics Subject Classification: 34D05, 34D20, 37B55, 93D20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. AldilaN. Nuraini and E. Soewono, Mathematical model for the spread of extreme ideology, AIP Conference Proceedings, 1651 (2015), 33-39.  doi: 10.1063/1.4914429.
    [2] Z. Artstein, Limiting Equations and Stability of Nonautonomous Ordinary Differential Equations, in: J. P. LaSalle (ed.), The Stability of Dynamical Systems, SIAM, Philadelphia, 1976.
    [3] A. N. Carvalho and J. A. Langa, Non-autonomous perturbation of autonomous semilinear differential equations: continuity of local stable and unstable manifolds, Journal of Differential Equations, 233 (2007), 622-653.  doi: 10.1016/j.jde.2006.08.009.
    [4] C. Castillo-Chavez and H. R. Thieme, Asymptotically autonomous epidemic models, Mathematical Population Dynamics: Analysis of Heterogeneity Vol. 1: Theory of Epidemics, Wuerz, Winnipeg, Canada, 1995.
    [5] S. Chow and J. K. Hale, Methods of Bifurcation Theory, Grundlehren der mathematischen Wissenschaften, 251, Springer-Verlag, New York, 1982. doi: 10.1007/978-1-4613-8159-4.
    [6] R. Cui and Y. Lou, A spatial SIS model in advective heterogeneous environments, Journal of Differential Equations, 261 (2016), 3305-3343.  doi: 10.1016/j.jde.2016.05.025.
    [7] J. Földes and P. Poláčik, Convergence to a steady state for asymptotically autonomous semilinear heat equations on $ \mathbb{R}^{N}$, Journal of Differential Equations, 251 (2011), 1903-1922.  doi: 10.1016/j.jde.2011.04.002.
    [8] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, 840, Springer-Verlag, Berlin, 1981. doi: 10.1007/BFb0089647.
    [9] S. Huang and P. Takáč, Convergence in gradient-like systems which are asymptotically autonomous and analytic, Nonlinear Analysis, 46 (2001), 675-698.  doi: 10.1016/S0362-546X(00)00145-0.
    [10] P. E. Kloeden and J. Simsen, Attractors of asymptotically autonomous quasi-linear parabolic equation with spatially variable exponents, J. Math. Anal. Appl., 425 (2015), 911-918.  doi: 10.1016/j.jmaa.2014.12.069.
    [11] D. Li and Z. Wang, Local and global dynamic bifurcations of nonlinear evolution equations, Indiana Univ. Math. J., 67 (2018), 583-621.  doi: 10.1512/iumj.2018.67.7292.
    [12] Y. LiL. She and R. Wang, Asymptotically autonomous dynamics for parabolic equations, J. Math. Anal. Appl., 459 (2018), 1106-1123.  doi: 10.1016/j.jmaa.2017.11.033.
    [13] K. MischaikowH. Smith and H. R. Thieme, Asymptotically autonomous semiflows: Chain recurrence and Lyapunov functions, Trans. Amer. Math. Soc., 347 (1995), 1669-1685.  doi: 10.1090/S0002-9947-1995-1290727-7.
    [14] R. Schnaubelt, Asymptotically autonomous parabolic evolution equations, Journal of Evolution Equations, 1 (2001), 19-37.  doi: 10.1007/PL00001363.
    [15] A. Strauss and J. A. Yorke, Perturbing uniform asymptotically stable nonlinear systems, Journal of Differential Equations, 6 (1969), 452-483.  doi: 10.1016/0022-0396(69)90004-7.
    [16] H. R. Thieme, Convergence results and a Poincaré-Bendixson trichotomy for asymptotically autonomous differential equations, J. Math. Biol., 30 (1992), 755-763.  doi: 10.1007/BF00173267.
    [17] X. Zhao, Asymptotic behavior for asymptotically periodic semiflows with applications, Comm. Appl. Nonlinear Anal., 3 (1996), 43-66. 
  • 加载中
SHARE

Article Metrics

HTML views(1261) PDF downloads(277) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return